Normality in Pisot numeration systems (bibtex)
by Adrian-Maria Scheerer
Reference:
Adrian-Maria Scheerer, Normality in Pisot numeration systems, Ergodic Theory and Dynamical Systems, 1-9, (2015).
Bibtex Entry:
@article{scheerer-15,
  Title  = {Normality in {P}isot numeration systems},
  Author  = {Adrian-Maria Scheerer},
  Journal  = {Ergodic Theory and Dynamical Systems},
  Year  = {2015},
  Month  = {1},
  Pages  = {1-9},
  Doi  = {10.1017/etds.2015.53},
  Arxiv  = {1503.08047},
  mrnumber = "3614043",
}